Items where Author is " Iván Szabolcs"

Number of items: 2.

Iván Szabolcs and Nagy-György Judit: On nonpermutational transformation semigroups with an application to syntactic complexity.
Acta Cybernetica (Szeged), 22 (3). pp. 687-701. ISSN 0324-721X (2016)

Iván Szabolcs and Lelkes Ádám D. and Nagy-György Judit and Szörényi Balázs and Turán György: Biclique Coverings, Rectifier Networks and the Cost of ε-Removal.
Lecture Notes in Computer Science, 8614. pp. 174-185. ISSN 0302-9743 (2014)

This list was generated on 2024. február 27. 22:39:40 CET.